I have been taking it for two weeks now. I am real sensitvie to any med but i cant seem to think or I dont really feel any changes. It takes the anxiety away but makes me very adjitated and have no desire to associate with anyone at all. Should I bring this up at my next appt. ? Any feed back would be great. I am so lost. Thanx, Rawboots.
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
confusion, hallucinations, unusual thoughts or behavior;
hyperactivity, agitation, hostility;
unusual or involuntary eye movements;
weak or shallow breathing;
depressed mood, thoughts of suicide or hurting yourself;
chest tightness, fast or pounding heartbeats;
painful or difficult urination, urinating more or less than usual;
pale skin, easy bruising or bleeding; or
new or worsening seizures.
Less serious side effects may include:
drowsiness, dizziness, spinning sensation;
tired feeling, muscle weakness, lack of balance or coordination;
drooling or dry mouth, sore gums;
runny or stuffy nose;
loss of appetite, nausea, diarrhea, constipation;
nervousness, sleep problems (insomnia);
skin rash; or
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2010 • 7 answers
Posted 18 Jan 2011 • 5 answers
Posted 20 Nov 2013 • 3 answers
Posted 23 Feb 2015 • 3 answers
Posted 15 Aug 2015 • 6 answers